Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Side effects of STD medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   How can I help you?
Doctor :   Hi
User :   I was recently diagnosed with Chlamydia. I was given a 7 day dosage 2 times daily.
User :   I threw up my second pill.
User :   Can I take another and will this affect the treatment?
Doctor :   No you can take the pill
User :   How likely is it that I gave it to my partner while using a condom?
Doctor :   Do you have nausea after taking the pill
User :   I did
Doctor :   Ok nausea is a frequent side effect
Doctor :   try to avoid nausea which is causing you to throw up
Doctor :   Condom reduces the risk of transmission but not 100% effective in preventing the transmission of STD's
User :   Can he recieve treatment without being tested?
Doctor :   He should also be given treatment
Doctor :   Yes
Doctor :   by the doctor
User :   I think thats it then, thanks!!
Doctor :   Thanks for consulting Healthcaremagic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor